# SDR FDEA201207262701

- Difficulty date: July 26, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,866 hours, 15,962 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW DOES NOT STAY CLOSED WITH LATCH LOCKED CLOSED.  WINDOW WILL CRANK OPEN WITH WINDOW LOCKED CLOSED.  PERFORMED ADJUSTMENT TEST IAW MM 56-11-02-5.  CAPTAINS SLIDING WINDOW, OPS CHECK NORMAL.  RII ACCOMPLISHED.
